It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by John on October 30, 2000 at 10:00:05:

In Reply to: BP seems to go up for no reason posted by Tammy on October 27, 2000 at 13:37:32:

: I had my annual doctor appointment for my bp. At home my readings have been like 130/80, which is great.
: Today it was 140/90 at the docotrs. I am on Verapamil 240mg once a day. Why did it go up like that.
: She did use a small cuff, and I am not a small women. I have been going to the GYM, eating much better
: then I used to and lost 25lbs in a couple of months, so shouldn't this be going down. Could it be because
: of the doctors office, or the small cuff. Is 140/90 serious.

: Thanks Tammy

Tammy, I agree with the other responses. I have one more recommendation. Whatever you
use to check your blood pressure with at home, have it checked for accuracy at your Doctors
office.

-John

Follow Ups

All times are GMT -7. The time now is 06:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!